# SDR QXEA2017100400423

- Difficulty date: September 17, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 85217412
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR LOWER MID BEAM IS CRACKED.   REMOVED AND REPLACED THE BEAM  IAW SRM 51-42-05, 51-40-15,  AND DWG 85217301 REV-J.
